Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the spectral theory of symmetric finite operators
HTML articles powered by AMS MathViewer

by Harro Heuser PDF
Trans. Amer. Math. Soc. 94 (1960), 327-336 Request permission
References
    H. Heuser, Über Operatoren mit endlichen Defekten, Dissertation, Tübingen, 1956.
  • O. D. Kellogg, On the existence and closure of sets of characteristic functions, Math. Ann. 86 (1922), no. 1-2, 14–17. MR 1512074, DOI 10.1007/BF01458567
  • F. Riesz and B. Sz.-Nagy, Leçons d’analyse fonctionnelle, Budapest, 1952.
  • R. Wavre, L’itération directe des opérateurs hermitiens et deux théories qui en dépendent, Comment. Math. Helv. 15 (1943), 299–317 (French). MR 10263, DOI 10.1007/BF02565647
  • Helmut Wielandt, Das Iterationsverfahren bei nicht selbstadjungierten linearen Eigenwertaufgaben, Math. Z. 50 (1944), 93–143 (German). MR 17460, DOI 10.1007/BF01312438
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00
  • Retrieve articles in all journals with MSC: 46.00
Additional Information
  • © Copyright 1960 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 94 (1960), 327-336
  • MSC: Primary 46.00
  • DOI: https://doi.org/10.1090/S0002-9947-1960-0112045-9
  • MathSciNet review: 0112045